# SDR SWAA2022092616203

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737
- Aircraft serial: 63592
- Aircraft time: 18,306 hours, 8,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Stuck
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR STUCK IN HANGAR. / [01] FREE?D GIRT BAR FROM HANGAR AND OPS CHECKED GOOD REF  MM 25-66-01
